# SDR WX0500012

- Difficulty date: January 31, 2005
- Submitted: February 4, 2005
- Operation: Air carrier
- Aircraft: N891GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49423
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAS - MAINTENANCE REPORTED OVERHEAD EMERGENCY LIGHT BETWEEN SEAT ROW 26 INOPERATIVE.  MAINTENANCE REPLACED BULB IN OVERHEAD EMERGENCY LIGHT BETWEEN SEAT ROW 26.  SYSTEM OPERATIONALLY CHECKED GOOD IAW MM 33-53-01.  AIRCRAFT RETURNED TO SERVICE.
